# SDR DALA2016021501050

- Difficulty date: February 1, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,653 hours, 31,179 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 813-1028
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CARGO TRACK  AT BS 813 - 1028, CORRODED,   REMOVED CORROSION IAW SRM 51-10-04 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-20-52, FIG 101 & 51-30-07, FIG 18.  REPLACED THE CARGO TRACK IAW SRM 51-41-01, 51-41-02, AND DWG 59366 63, REV: W.
